# SDR 06FDEA03637

- Difficulty date: October 16, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 43,391 hours, 6,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 652
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCULAR MARK FOUND AROUND THE FASTENER OF THE STRAP AT STA 652   STRINGER 5R OF UPPER FUSELAGE EXTERIOR SKIN (SKIN ASSY P/N NCA6008-503).  CIRCULAR MARK FOUND AROUND THE FASTENER OF THE STRAP AT STA 652   STRINGER 5R OF UPP FUSELAGE EXTERIOR SKIN (SKIN ASSY P/N NCA6008-503)  SNRM N01427: REPAIR AS PER FEDEX EA 1-5330-105638.
